RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5535,
    author = {A. Lin and M. Makhul and H. N. Mojarrad and J. Schicho and K. Swanepoel and F. de Zeeuw},
    title = {{On sets defining few ordinary circles}},
    language = {english},
    journal = {Discrete and Computational Geometry},
    volume = {59},
    pages = {59--87},
    isbn_issn = {0179-5376},
    year = {2018},
    refereed = {yes},
    length = {29}
    }